# SDR ASAA0945312

- Difficulty date: April 4, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME LWR FLANGE STA 787 CORRODED BETWEEN STR 25R 26R.  REMOVED CORRODED SHEAR TIE, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED SHEAR TIE REPAIR IAW B737 400 SRM 53 00 07.
